# SDR HEEA065929

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247135
- Condition: Torn
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VELCRO TEARING ON FLOAT COVER ASSY.
